Lyapunov Type Inequalities for Second Order Sub and Super-Half Differential Equations

No Thumbnail Available

Date

2015

Journal Title

Journal ISSN

Volume Title

Publisher

Dynamic Publishers, inc

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

In the case of oscillatory potential, we present a Lyapunov type inequality for second order differential equations of the form (r(t)Phi(beta)(x'(t)))' + q(t)Phi(gamma)(x(t)) = 0, in the sub-half-linear (0 < gamma < beta) and the super-half-linear (0 < beta < gamma < 2 beta) cases where Phi(*)(s) = vertical bar s vertical bar*(-1)s.

Description

Keywords

[No Keyword Available]

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Scopus Q

Source

Dynamic Systems and Applications

Volume

24

Issue

1-2

Start Page

211

End Page

219

Collections

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

3

GOOD HEALTH AND WELL-BEING
GOOD HEALTH AND WELL-BEING Logo

6

CLEAN WATER AND SANITATION
CLEAN WATER AND SANITATION Logo

7

AFFORDABLE AND CLEAN ENERGY
AFFORDABLE AND CLEAN ENERGY Logo